# SDR QXEA2009012600034

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 17,753 hours, 12,691 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAX - FOUND POSSIBLE FUEL LEAK AT RT INBOARD REAR SPAR, FOUND LEAK AT S46 SCAVENGE PRESS DIFFERENTIAL SENSOR, CATEGORIZED LEAK AS DRIP IAW AMM 28-11-00-790-801, NOTE 3.  FOUND FUEL LEAK AT PRESSURE SENSOR ELECTRICAL CONDUIT AT THE FLAIR AT THE SENSOR.  REMOVED AND REPAIRED CONDUIT, AND REINSTALLED.  FINISHED CLOSE OUT OF TASK 28-42-07-400-801-A01 BY FINISHING STEPS 2. E.(5) TRU (6)(E).  OPS CHECK GOOD.  NO LEAKS NOTED.  RETURNED TO SERVICE.
